# SDR AALA201910109025

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 51,309 hours, 19,640 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAIN CABIN FLASHLIGHT  BATTERY INOPERATIVE AT FWD F/A STATION. REMOVED AND REPLACED MAIN CABIN FLASHLIGHT  BATTERY AT FWD  F/A STATION IAW A320 AMM 25-65-00-0001.
